Patient :I have this feeling in my throat some times like i can't breath i have several allergies but taking a benadryl never helped it go away it happens once in a while and i feel like my throat is tightening up and i have to gasp for air could you help me with understanding what it is
Thank you for your query at AskTheDoctor.com
I understand your concern.
Your symptoms are typically suggestive of an allergic reaction which is making it difficult to breathe because of the mucus and congestion.
You need a 1 month course of Tab. Montelukast-Levocetirizine once daily at bedtime.
This will definitely help you.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.